# SDR AALA20120410029

- Difficulty date: April 9, 2012
- Submitted: April 12, 2012
- Operation: Air carrier
- Aircraft: N757AN
- Make and model: Boeing 777223
- Aircraft serial: 32636
- Aircraft time: 42,667 hours, 5,638 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 12D FORWARD ESCAPE PATH LIGHT INOPERATIVE.  REPLACED LAMP FOR 12D FORWARD ESCAPE PATH LIGHT.  OPS CHECKED NORMAL.
